# SDR FDEA202205091157

- Difficulty date: May 9, 2022
- Submitted: May 9, 2022
- Operation: Air carrier
- Aircraft: N605FE
- Make and model: Doug MD-11F
- Aircraft serial: 48514
- Aircraft time: 90,203 hours, 22,023 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Beam
- Part number: ADA37521
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - L3 DOOR #5 BEAM FROM UPPER FOUND WITH CRACK.  REAMED AND REMOVED AND REPLACED AS PER SRM   51-31-01-0G. REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
